I want to gain weight. Please help.
Welcome to icliniq.com.
I just read your query. You did not mention your height and weight and any previous history, if any. The weight of a person should be proportional to its height.You can calculate it by BMI (body mass index). If your BMI is below 18.5 then you are underweight and you need to gain weight.
First of all, take healthy diet. Take carbohydrates, proteins and fats in proportinal amount. You need all of them. Add milk in your diet. Milk helps in weight gain. You can take two eggs daily if you used to take them. Take banana with milk, this combination helps in weight gain. You also get a diet chart from a dietician, if you want to. Do exercises which will increase your muscle bulk because as muscle bulk will increase it will help in gaining weight. You can learn these type of exercises from a gym nearby you or from professional trainers.
You can use Ayurvedic granules named Nutrigain to gain weight. These granules have substances like Ashwgandha, Draksha, Khajur, etc., which have weight gain properties. Take two teaspoons of these granules twice a day with lukewarmwater or preferably with milk. Do not smoke and drink. Sleep adequately for 6 to 8 hours daily.
Lack of diet or hormonal imbalance.Investigations to be done:
After four weeks.
Query: Hi doctor, Recently, I ordered thyrocare test. The test report shows total triiodothyronine (T3) CLIA 117 ng/dL, total thyroxine (T4) CLIA 10.9 µg/dL, thyroid stimulating hormone (TSH) CLIA 9.04 µIU/mL, FT3 - 3.03, FT4 - 1.08 and anti-microsomal antibody (AMA) - 315. My BP is 145/90 mmHg. I have s... Read Full >>
Answer: Hello, Welcome to icliniq.com. You are having symptoms of hypothyroidism and the reports too are suggesting the same. I recommend you to start tablet Eltroxin (Levothyroxine) 50 mcg every morning in empty stomach and repeat TSH (thyroid stimulating hormone) after two months. Revert back after two mo... Read Full
Query: Hi doctor,I have a fibroid of 9.6 × 6.9 cm. It is an intramural fibroid. I have heavy bleeding and back pain during my periods. I also have PCOS. I am taking Rasagandhi mezhugu. What medicine should I take along with Rasagandhi mezhugu for fibroid? Since the size of my fibroid is big, please give m... Read Full >>
Answer: Hi, Welcome to icliniq.com. To stop the bleeding, I suggest the following: Tablet Ashokadi vati - two in the morning after breakfast, two in the afternoon and two after dinner. Continue this till the bleeding stops. If you do not get the above tablet, buy Ashoka pattai (bark) choorna. Take 1 g t... Read Full
Query: Hello doctor, Are weight gain and increased sweating typical side effects of the medication Escitalopram (Lexapro, Cipralex)? I am asking because I gained about 6 lbs in three months and I sweat a lot but I must admit that I am a regular alcohol user. About 4 to 5 drinks on the week (evening only,... Read Full >>
Answer: Hello, Welcome to icliniq.com. Escitalopram is an effective antidepressant but as with any other drug, can cause some side-effects. Increased sweating (diaphoresis) is a less common side-effect and can happen with Escitalopram. Some patients experience weight gain as well but as you recognized it ... Read Full
Ask your health query to a doctor online?Ask an Ayurveda Specialist Now